# SDR A6WA2020021347173

- Difficulty date: January 30, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 44,688 hours, 43,214 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 601R90020121
- Condition: Damaged
- Location: Lt Aileron
- Part time: 44,688 hours, 43,214 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FUSELAGE AILERON CIRCUIT CABLE FOUND DAMAGED AT QUADRANT.   AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED LEFT HAND OUTBOARD FUSELAGE CABLE REF. CRJ-200 AMM 27-00-00 AND 27-11-00 REV. 60
